Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What can I do for libido problem for sex at the age of 40 years ?

my age is 40 years i am feeling anxiety . also i am feeling libido problem for sex since few days. please suggest me diets and stimulator. Thank you.
Asked On : Tue, 5 Apr 2011
Answers:  3 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response
Reasons for reduced libido at 40 yrs can be Depressive Disorder as well as Antidepressants, Anxiety disorders, Drugs of abuse , low testosterone, interpersonal issues, hectic lifestyle, Getting bored with the same partner, Diabetes and so on . The cause has to be found out. There can be definite diet advice, except take a balanced diet, low in fats and sugar, avoid obesity etcetra
Answered: Wed, 13 Jun 2012
I find this answer helpful
  User's Response
There are different medication for male and female to cure the libido. In this age you should have a balance diet, excericise daily and if the problem in not cured then consult a homeopath for proper treatment.
Take care of yourself
Dr Minhas
Answered: Tue, 2 Aug 2011
  User's Response
Dear Friend,
Welcome to HealthcareMagic Forum.

You did not mention whether you a male or female.

The libido depends mainly on hormones. But addictions to smokin, alcohol etc can reduce the libido.

Certain medicines can also reduce the libido

This problem can be managed with medicines

Wish you Good Sexual Health
Answered: Tue, 5 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor